Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 185, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Nov 6, 2008, 1:20 AM CST for Barry County, Missouri. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 6, 2008, 1:20 AM CST (07:20 UTC)
- Expired
- Nov 6, 2008, 2:02 AM CST
- In force
- 42 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barry County, MO
The radar
The Springfield radar (KSGF), 72 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 6, 1:44 AM CST | TORNADO | 4 Ne Eagle Rock, MO | EF1 TORNADO WITH ESTIMATED WINDS OF 100 TO 110 MPH DESTROYED BOAT DOCK AND METAL BOAT STORAGE SHED. DAMAGE PATH APPROXIATELY 100 YARDS WIDE. THE TORNADO TRACKED NORTHEAST TO APPROXIMATELY 2 MILES EAST OF SHELL KNOB. TOTAL TRACK LENGTH IS APPROXIMATELY 7 MILES. |
| Nov 6, 1:44 AM CST | TORNADO | Eagle Rock, MO | EF1 TORNADO WITH ESTIMATED WINDS OF 100 TO 110 MPH DESTROYED BOAT DOCK AND METAL BOAT STORAGE SHED. DAMAGE PATH APPROXIATELY 100 YARDS WIDE. THE TORNADO TRACKED NORTHEAST TO APPROXIMATELY 2 MILES EAST OF SHELL KNOB. TOTAL TRACK LENGTH IS APPROXIMATELY 7 MILES. |
| Nov 6, 1:55 AM CST | TSTM WND GST 60 | 3 Se Shell Knob, MO | TREES DOWN ALONG YY HIGHWAY |
| Nov 6, 1:56 AM CST | TORNADO | 2 E Shell Knob, MO | AN EF0 TORNADO WITH MAXIMUM WIND SPEEDS OF 80 MPH...OCCURRED JUST EAST OF SHELL KNOB. THE PATH WAS ONE AND A HALF MILES LONG AND 100 YARDS WIDE WITH A SOUTHWEST TO NORTHEAST MOVEMENT. DAMAGE WAS MAINLY TO TREES...WITH MINOR ROOF DAMAGE AND ONE BOAT DOCK DESTRO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 5, 11:42 PM CST | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.3 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1302 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 060720
TORSGF
MOC009-060815-
/O.NEW.KSGF.TO.W.0185.081106T0720Z-081106T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 AM CST THU NOV 6 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 215 AM CST.
* AT 117 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A TORNADO 8 MILES OVER BEAVER LAKE...MOVING NORTHEAST AT 55 MPH.
* THE TORNADO WILL BE NEAR...
7 MILES SOUTHEAST OF SELIGMAN BY 130 AM CST.
THE TOWNS OF EAGLE ROCK...GOLDEN AND SHELL KNOB ARE ALSO IN THE PATH
OF THIS TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3649 9402 3685 9363 3682 9362 3682 9359
3652 9359 3649 9360
TIME...MOT...LOC 0720Z 233DEG 50KT 3636 9399
$$
CRAMER3 follow-up statements
000
WWUS53 KSGF 060734
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
134 AM CST THU NOV 6 2008
MOC009-060815-
/O.CON.KSGF.TO.W.0185.000000T0000Z-081106T0815Z/
BARRY MO-
134 AM CST THU NOV 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR
SOUTHEASTERN BARRY COUNTY...
AT 132 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO 8 MILES SOUTHWEST OF EAGLE ROCK...OR 15 MILES
SOUTH OF CASSVILLE...MOVING NORTHEAST AT 55 MPH.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
BARRY COUNTY...INCLUDING THE TOWNS OF EAGLE ROCK...GOLDEN AND SHELL
KNOB.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI.
LAT...LON 3650 9393 3685 9363 3682 9362 3682 9360
3681 9359 3652 9359 3652 9360 3649 9360
3649 9392
TIME...MOT...LOC 0734Z 233DEG 50KT 3647 9381
$$
CRAMER000
WWUS53 KSGF 060749
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
149 AM CST THU NOV 6 2008
MOC009-060815-
/O.CON.KSGF.TO.W.0185.000000T0000Z-081106T0815Z/
BARRY MO-
148 AM CST THU NOV 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 215 AM CST FOR
SOUTHEASTERN BARRY COUNTY...
AT 146 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR GOLDEN...OR 12 MILES SOUTHEAST OF
CASSVILLE...MOVING NORTHEAST AT 50 MPH.
ANYONE IN OR NEAR THE COMMUNITY OF SCHELL KNOB NEEDS TO TAKE COVER
IMMEDIATELY. THIS STORM IS MOVING DIRECTLY INTO THE CITY OF SCHELL
KNOB.
THIS TORNADO WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
BARRY COUNTY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3649 9379 3682 9362 3682 9360 3681 9359
3652 9359 3652 9360 3649 9360
TIME...MOT...LOC 0748Z 226DEG 45KT 3660 9366
$$
CRAMER000
WWUS53 KSGF 060802
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
202 AM CST THU NOV 6 2008
MOC009-060812-
/O.CAN.KSGF.TO.W.0185.000000T0000Z-081106T0815Z/
BARRY MO-
202 AM CST THU NOV 6 2008
...THE TORNADO WARNING FOR SOUTHEASTERN BARRY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 400 AM CST
THURSDAY MORNING FOR SOUTHWESTERN MISSOURI. A SEVERE THUNDERSTORM
WATCH ALSO REMAINS IN EFFECT UNTIL 800 AM CST THURSDAY MORNING FOR
SOUTHERN MISSOURI.
LAT...LON 3649 9379 3682 9362 3682 9360 3681 9359
3652 9359 3652 9360 3649 9360
TIME...MOT...LOC 0802Z 226DEG 45KT 3672 9350
$$
CRAMERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Nov 5, 11:10 PM CST, 2 hours 10 minutes earlier.
Area forecast discussion, Nov 5, 11:10 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1110 PM CST WED NOV 5 2008 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... THE LATEST RADAR AND SATELLITE IMAGERY INDICATE THAT THE STORM MODE APPEARS TO BE SHIFTING TO MORE OR A SQUALL LINE AS STRONGER STORM CORES MERGE ALONG A LINE FROM NEAR JOPLIN TO TULSA...AND AN UPPER LEVEL JET ROUNDS THE BASE OF THE UPPER TROUGH OVER SOUTH CENTRAL OKLAHOMA AND SHIFTS NORTHEAST TOWARD THE OZARKS. THE MOST RECENT SEVERE REPORTS HAVE COME OUT OF THE SOUTHERN PORTION OF THE STORM COMPLEX WITH 60 MPH WINDS AND DIME TO NICKEL SIZE HAIL. STILL EXPECT STRONG TO SEVERE STORMS OVER THE FORECAST AREA AS THE SQUALL LINE SHIFTS EAST ACROSS THE AREA OVERNIGHT. TERRY && .DISCUSSION... MAIN FORECAST FOCUS WILL BE THE THREAT FOR SEVERE THUNDERSTORMS OVER THE NEXT 12 TO 18 HOURS AS A STRONG STORM SYSTEM CROSSES THE CENTRAL UNITED STATES. MUCH COOLER WEATHER IS THEN EXPECTED FROM THE UPCOMING WEEKEND INTO NEXT WEEK. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA SOMETIME IN THE MONDAY TO WEDNESDAY TIME FRAME. TONIGHT...STRONG UPPER LEVEL LOW PRESSURE WILL SLOWLY PUSH EAST ACROSS THE CORN BELT. AT THE SURFACE...A COLD FRONT WILL PUSH INTO SOUTHEAST KANSAS AND WESTERN MISSOURI LATE TONIGHT...MAKING IT TO THE HIGHWAY 65 CORRIDOR BY SUNRISE. STRONG TO SEVERE STORMS ARE EXPECTED ALONG THIS FRONT...AS WELL AS ALONG A PRE FRONTAL TROUGH THIS EVENING AND OVERNIGHT. PLEASE REFER TO THE MESOSCALE CONVECTIVE DISCUSSION BELOW FOR GREATER DETAIL ON THE SEVERE WEATHER THREAT. BRISK SOUTH TO SOUTHEAST WINDS AHEAD OF THE FRONT WILL SHIFT TO THE WEST. SPEAKING OF WINDS...WE HAVE NOT MET WIND ADVISORY CRITERIA UP TO THIS POINT. WILL LIKELY BE CANCELLING THE WIND ADVISORY BY 4 PM. THURSDAY...THAT FRONT WILL QUICKLY PUSH EAST OUT OF CENTRAL AND SOUTH CENTRAL MISSOURI IN THE MORNING. THE THREAT FOR THUNDERSTORMS WILL END ONCE THE FRONT EXITS THE AREA. WE MAY ACTUALLY SEE A BRIEF PERIOD OF CLEARING AS A DRY SLOT WORKS INTO THE AREA. WRAP AROUND MOISTURE MAY THEN BRING MORE CLOUDINESS INTO THE AREA BY THE AFTERNOON...ESPECIALLY OVER CENTRAL MISSOURI. TEMPERATURES ARE A TOUGH CALL GIVEN THE INCREASING CLOUD COVER AND COOLING LOW LEVELS. GENERALLY SPLIT THE DIFFERENCE BETWEEN THE MAV AND MET. THURSDAY WILL AGAIN BE WINDY AS LOW LEVEL PRESSURE GRADIENTS REMAIN RATHER TIGHT. WINDS WILL ALSO BECOME GUSTY BY THE AFTERNOON AS THE LOW LEVELS OF THE ATMOSPHERE EFFICIENTLY MIX OUT. THURSDAY NIGHT THROUGH FRIDAY NIGHT...THAT UPPER LEVEL LOW PRESSURE WILL FINALLY BEGIN TO PUSH EAST INTO THE GREAT LAKES. ONE MORE UPPER LEVEL WAVE WILL COME AROUND THE SOUTHERN FLANK OF THE LOW AND DRIVE A WEAK SURFACE TROUGH ACROSS THE AREA. NOT OUT OF THE QUESTION WE COULD SEE A LIGHT SHOWER OR TWO UP ACROSS CENTRAL MISSOURI ON FRIDAY. TEMPERATURES WILL BE ON THE COOL SIDE AS 850 MB TEMPERATURES HOVER AT OR BELOW ZERO DEGREES CELSIUS. UPCOMING WEEKEND...THE AREA WILL REMAIN UNDER A CYCLONIC NORTHWEST FLOW ALOFT. MOISTURE LOOKS PRETTY LIMITED SO AM NOT EXPECTING ANY PRECIPITATION. THE COOL TEMPERATURES WILL CONTINUE WITH HIGHS STRUGGLING TO GET INTO THE UPPER 40S AND LOWER 50S OVER MOST AREAS. EARLY NEXT WEEK...LONG WAVE CHARTS CONTINUE TO FAVOR DIGGING OF ENERGY OUT OF THE PACIFIC NORTHWEST. MEDIUM RANGE MODELS CONTINUE TO INDICATE ENERGY DIVING INTO THE FOUR CORNERS REGION AND EVENTUALLY EJECTING OUT TOWARDS THE OZARKS. STILL NOT A REAL GOOD SIGNAL FOR TIMING...BUT FEEL THAT SLIGHT TO LOW END CHANCE POPS ARE WARRANTED STARTING SUNDAY NIGHT AND MONDAY. DO NOT SEE ANY BIG WARM UPS AS LOW LEVEL TRAJECTORIES WILL LIKELY REMAIN OUT OF THE EAST AND NORTHEAST. SCHAUMANN && .AVIATION... FOR THE 06Z TAFS...WILL CONTINUE TO INCLUDE WIND SHEAR IN TAFS THROUGH THE NIGHT BASED ON LATEST WIND PROFILER DATA. LINE OF STORMS PERSISTING NEAR THE MO/KS BORDER FOR THE PAST SEVERAL HOURS IS FINALLY SHOWING SIGNS OF EASTWARD MOVEMENT AS SQUALL LINE BEGINS TO DEVELOP...SO WILL CONTINUE VICINITY THUNDER WITH EMBEDDED TEMPO FROM AROUND 06-10Z. MAIN WIND SHIFT WITH COLD FRONT PASSAGE IS EXPECTED BY MID/LATE MORNING WITH DRY SLOT CLEARING OUT CLOUD COVER BY EARLY AFTERNOON. TERRY && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Nov 5, 6:58 PM CST, 6 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 658 PM CST WED NOV 5 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-070100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 658 PM CST WED NOV 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SEVERE STORMS PRODUCING...DAMAGING WINDS TO 70 MPH. HAIL TO THE SIZE OF QUARTERS. ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: STRONG TO SEVERE STORMS WILL PUSH INTO EXTREME SOUTHEAST KANSAS AND WESTERN MISSOURI BY MID TO LATE EVENING. THIS ACTIVITY WILL SPREAD EASTWARD TOWARDS THE HIGHWAY 65 CORRIDOR LATE THIS EVENING AND ESPECIALLY OVERNIGHT. DISCUSSION: STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO PUSH EAST ACROSS SOUTHEAST KANSAS AND INTO WESTERN MISSOURI THIS EVENING. MARGINAL INSTABILITY AND STRONG WIND SHEAR WILL SUPPORT THE THREAT FOR DAMAGING STRAIGHT LINE WINDS TO 70 MPH WITH THESE STORMS. HAIL TO THE SIZE OF QUARTERS WILL ALSO BE POSSIBLE. THE THREAT FOR TORNADOES HAS DIMINISHED SOMEWHAT...BUT ISOLATED TORNADOES REMAIN POSSIBLE GIVEN THE STRONG LOW LEVEL WIND SHEAR...MAINLY WEST OF AN OSCEOLA TO CASSVILLE LINE. BY LATE THIS EVENING AND ESPECIALLY OVERNIGHT...A COLD FRONT WILL OVERTAKE THESE STORMS. A SOLID LINE OF STORMS IS EXPECTED TO ACCOMPANY THIS FRONT...WITH THE LEADING EDGE OF THE STORMS REACHING THE HIGHWAY 65 CORRIDOR LATE TONIGHT. ALTHOUGH THE STORMS WILL BEGIN TO WEAKEN LATE TONIGHT...DAMAGING STRAIGHT LINE WINDS WILL STILL BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE ONGOING AFTER SUNRISE THURSDAY MORNING ACROSS THE EASTERN OZARKS...WHICH WILL QUICKLY EXIT TO THE EAST BY THE LATE MORNING HOURS. STRONG THUNDERSTORMS WITH WIND GUSTS TO 40 MPH ARE POSSIBLE. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING WEST OF AN OSCEOLA TO CASSVILLE LINE. SPOTTER ACTIVATION WILL BE POSSIBLE EAST OF THIS LINE AFTER MIDNIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Local storm report, Nov 6, 12:04 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1204 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1202 AM TSTM WND GST 1 WNW LAMAR 37.50N 94.29W
11/06/2008 E60 MPH BARTON MO LAW ENFORCEMENT
POWER POLE BLOWN OVER 1 MILE WEST OF LAMAR ON 160
&&
LDLocal storm report, Nov 6, 12:16 AM CST, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1216 AM CST THU NOV 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 AM HAIL 4 N SOUTH WEST CITY 36.57N 94.61W
11/06/2008 E1.25 INCH MCDONALD MO LAW ENFORCEMENT
ALSO ESTIMATED 30 TO 40 MPH WINDS.
&&
LINDENBERGLocal storm report, Nov 6, 12:29 AM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1229 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1228 AM HAIL PINEVILLE 36.59N 94.38W
11/06/2008 E0.88 INCH MCDONALD MO EMERGENCY MNGR
NICKLE HAIL IN PINEVILLE ALSO NO POWER IN TOWN
&&
LDLocal storm report, Nov 6, 12:41 AM CST, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1241 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL STOCKTON 37.70N 93.80W
11/06/2008 E0.88 INCH CEDAR MO LAW ENFORCEMENT
NICKLE HAIL REPORTED IN STOCKTON
&&
LDLocal storm report, Nov 6, 1:13 AM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
113 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 AM HAIL MONETT 36.92N 93.93W
11/06/2008 E0.88 INCH BARRY MO LAW ENFORCEMENT
&&
LDLocal storm report, Nov 6, 1:14 AM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
114 AM CST THU NOV 06 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0113 AM TSTM WND GST MONETT 36.92N 93.93W
11/06/2008 E60 MPH BARRY MO LAW ENFORCEMENT
&&
LDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 5, 10:13 PM CST | Flash Flood Warning | SGF | Vernon | 6 hr |
| Nov 5, 11:07 PM CST | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 38 min |
| Nov 5, 11:42 PM CST | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 48 min |
| Nov 5, 11:56 PM CST | Severe Thunderstorm Warning | SGF | McDonald, Newton | 49 min |
| Nov 6, 12:14 AM CST | Severe Thunderstorm Warning | SGF | Hickory, Polk, St. Clair | 46 min |
| Nov 6, 12:19 AM CST | Tornado Warning | SGF | McDonald | 26 min |
| Nov 6, 12:23 AM CST | Severe Thunderstorm Warning | SGF | Dade, Lawrence | 67 min |
| Nov 6, 12:26 AM CST | Tornado Warning | SGF | Barry, Newton | 49 min |
| Nov 6, 12:50 AM CST | Tornado Warning | SGF | Lawrence | 42 min |
| Nov 6, 1:04 AM CST | Severe Thunderstorm Warning | SGF | Christian, Greene | 71 min |
| Nov 6, 1:14 AM CST | Severe Thunderstorm Warning | SGF | Barry | 48 min |
| Nov 6, 1:39 AM CST | Severe Thunderstorm Warning | SGF | Christian, Stone | 66 min |
| Nov 6, 1:45 AM CST | Tornado Warning | SGF | Stone | 45 min |
| Nov 6, 1:58 AM CST | Severe Thunderstorm Warning | SGF | Webster | 47 min |
| Nov 6, 2:10 AM CST | Severe Thunderstorm Warning | SGF | Taney | 65 min |
| Nov 6, 2:21 AM CST | Tornado Warning | SGF | Christian | 54 min |
| Nov 6, 2:44 AM CST | Severe Thunderstorm Warning | SGF | Webster, Wright | 48 min |
| Nov 6, 2:47 AM CST | Severe Thunderstorm Warning | SGF | Douglas | 58 min |
| Nov 6, 2:24 PM CST | River Flood Warning | SGF | Vernon | 47 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.